Jump to content

GolemArtefact: New member on Aripiprazole 5mg


GolemArtefact

Recommended Posts

Hello !
I was given an Asperger Disorder + Transient Psychotic Depressive episode as a young adult while being under huge stress related to work/studies and a dire financial situation all while living abroad in a foreign city.
At first i was given psychiatric medication to "clean-up" my thought process of delusional content and calm my severe anxieties.
The doctors who started my medication were clear you're going to take this medication for a number of years then you'll go back to your normal life.
This "going back to normal life" never happened due to my actual psychiatrist ,who did the 2->5 Phases

The medication reduction was a "success" at every step :

  1. Risperdal 4 mg +Abilify 30 Mg : 9 Months
  2. Switch to Abilify 30 Mg : 6 Months
  3. Abilify 15 Mg: 9 Months
  4. Abilify 10 Mg: 9 Months
  5. Abilify 5 Mg: 35 Months

today i'm 100% healed,no trace of any delusional thought and no hint of depression i'm as in good  mental health as one can be but i struggle everyday due to medication as my cognitive abilities are strongly reduced (even during illness i could read a novel in an afternoon now it takes me several days to finish a 500-page book and i can't enroll in classes as even my ancient writings look like chinese to my dulled mind )
My actual dose is the" very low" dose of Aripiprazole 5 mg (he insists on that) for more than 3 years and no amount of discusssion with the psychiatrist would change his mind as he unconsciouscly thinks my mind,like all his patient's minds are irreversibly broken,even now he seriously says to me that Asperger disorder is included into psychotic illness hence treatment (which is WRONG but i have no power to overturn his harsh opinions)
This very low dose is sufficient to crush my ability to write and read computer code and to complete university work the only thing i can do i some basic reading and i depend on my aging parents for a living (if one of them dies i'm on the streets)
I want to go further in life and continue my studies but i am given no chance.
I need all your help and data on Abilify 5 mg withdrawal .

 

Tomorrow i'm going to see a new psychiatrist,wish me luck !
 

Edited by GolemArtefact
+info
Link to comment
  • ChessieCat changed the title to GolemArtefact: New member on Aripiprazole 5mg
  • Moderator

Hello, and welcome to SA.  We are a peer owned and run forum of people who have been or are getting off of psychiatric drugs.  You have come to the right place.  Congratulations for getting off Risperdal, and getting much lower on your dose of Abilify!  I'm sorry to hear that you are struggling in your cognitive function.  With time and patience, you should be able to get off the rest of your Abilify.  

 

Can you please give us specific information, in your signature box, about your drug history for all drugs you are on and have been on, especially for the past 18-24 months?  It would be especially helpful to have the details of your drugs in a concise vertical list (no symptoms), only drug names, specific dates (as best you can say for example early March if you don't recall the day) and dosages of each medication decrease or increase.  Please read the link below for instructions.  This will allow us to give you the best guidance.  

 

How to List Drug History in Signature

 

Here is some information about how these drugs actually work.

 

How Psychiatric Drugs Remodel Your Brain

 

 

This helps you understand what withdrawal syndrome is: 

 

 Video on Recovery from Psych Drugs

 

What is Happening in Your Brain

 

Windows and Waves Pattern of Stabilization

 

 

Tapering is best done extremely slowly, and we generally taper by 10% of the current dose no more than once every 4 weeks, so that the taper becomes exponentially smaller.  Please don't reduce your dose yet.  We will advise you when we see your drug history.  

 

 Why Taper by 10% of my Dosage  

 

Tips for Tapering Abilify

 

 

Also, as we are recovering, we suggest keeping things slow, simple, and stable. 

 

Keep it Simple, Slow, and Stable

 

Considerations About Stability - Stop Jumping Around

 

 

Here are some techniques to cope with symptoms: 

 

Non Drug Ways to Cope with Withdrawal Symptoms

 

 

We don't suggest many supplements, but 2 that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. It is suggested to add one at a time, and start with a low dose to see how it affects you. 


Magnesium

 

Omega 3 Fish Oil

 

On 9/19/2021 at 9:12 AM, GolemArtefact said:

Tomorrow i'm going to see a new psychiatrist,wish me luck !

That's good, because it sounds like your old one was rather harsh.  Please think extremely carefully about going on any more psych drugs that he may prescribe, because that may make your situation worse.  That is what psychiatrists do, prescribe psych meds.  

 

Please take your time to read the links that I have given you.  This will put you in a much better position to taper safely and successfully.  Feel free to ask any questions.  We look forward to hearing from you again soon. 

Edited by getofflex

Please do not tag me, unless it is an urgent question about tapering or reinstatement. 

 

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

 

Lexapro   Started Apr 15 '02 - 10 mg;  Apr 2 '20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10, May 21 - 0.09, June 15 - 0.08 Aug 16 - 0.07, Oct 6 - 0.06, Nov 21 0.05, Dec. 17 0.04, Jan 14 '22 0.03, Feb 19 0.02, Apr 18 0.01, May 15 0.005,  Jul 8, 0.00.  Psych Drug Free as of July 8, 2022!!  Woohoo!!!

Ibuprofen 800 mg, Tylenol 1000 mg, Benadryl 50 mg as needed

other meds: Levothyroxine 75 mg

Trazodone on occasion, stopped in late 2019

Xanax on occasion, stopped in late 2019

magnesium in small amounts at 4 AM, 3 PM, before bed

suppl AM: fish oil, flax oil, vit C, vit E, multivitamin, zinc

suppl noon: calcium

suppl supper: calcium

suppl 8 PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 2 mg

Link to comment
  • Moderator
On 9/19/2021 at 9:12 AM, GolemArtefact said:

I want to go further in life and continue my studies but i am given no chance.

I think there is hope for you!  I believe that if you gradually wean off the Abilify as suggested, you will regain your cognitive function, and be able to do the things you used to do. 

Please do not tag me, unless it is an urgent question about tapering or reinstatement. 

 

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

 

Lexapro   Started Apr 15 '02 - 10 mg;  Apr 2 '20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10, May 21 - 0.09, June 15 - 0.08 Aug 16 - 0.07, Oct 6 - 0.06, Nov 21 0.05, Dec. 17 0.04, Jan 14 '22 0.03, Feb 19 0.02, Apr 18 0.01, May 15 0.005,  Jul 8, 0.00.  Psych Drug Free as of July 8, 2022!!  Woohoo!!!

Ibuprofen 800 mg, Tylenol 1000 mg, Benadryl 50 mg as needed

other meds: Levothyroxine 75 mg

Trazodone on occasion, stopped in late 2019

Xanax on occasion, stopped in late 2019

magnesium in small amounts at 4 AM, 3 PM, before bed

suppl AM: fish oil, flax oil, vit C, vit E, multivitamin, zinc

suppl noon: calcium

suppl supper: calcium

suppl 8 PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 2 mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy